# SDR 2005FA0000707

- Difficulty date: January 8, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Dynamic Braker
- Part time: 100 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND NOTHING HAPPENED, BEFORE PILOT COULD COMPLETE HIS CHECK LIST TO CRANK GEAR DOWN, THE GEAR WENT DOWN ON ITS OWN.  AIRCRAFT RETURNED TO BASE.  UPON FURTHER TROUBLESHOOTING FOUND RELAY WAS INTERMITTENT, PORBABLE CAUSE AT THIS TIME UNKNOWN.  THIS IS SUPPOSE TO BE AN IMPROBED RELAY SO THERE IS NO RECOMMENDATION AT THIS TIME.  (K)
